Economics at your fingertips  

Three Positive Solutions for Boundary Value Problem of Fractional q-Differential Equation

Yaoyao Luo

Journal of Mathematics Research, 2020, vol. 12, issue 1, 12

Abstract: In this paper, we study the boundary value problem of a Riemann-Liouville fractional q-difference equation. By applying the Leggett-Williams fixed point theorem and the properties of the Green’s function, three positive solutions are obtained.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

Page updated 2020-02-22
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:1:p:12